Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online


HELP WITH EYELID GROWTH -- ANY VITAMINS I SHOULD TAKE? WHAT CAN YOU SUGGEST? WHAT ABOUT VISINE, OR AN EYEWASH, AND WHAT KIND? Recently I noticed this growth on my eyelid, and it's growing rapidly, and I'm concerned. It does not hurt, nor does it affect my eyesight, but still, somethings quite wrong, and the appearance of it is growing. A friend suggested I take Vitamin A, what home remedy can you advise since I don't have a doctor, nor the money for a doc? Also, I think it appeared since I've been using the computer daily, and all the radiation, and cathode rays, etc. -- who knows -- but I've heard that the computers are putting out invisible waves, and my skin, and body are highly susceptible to who knows what. Tell me Doc if you think it's because of the computer, because I know it only started when I started using the computer daily. Is there an eyepatch I should wear on my right eye? Help. Please help confused, and concerned. Thank you kindly.
Asked On : Sun, 31 Jan 2010
Answers:  2 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear charlotte.newsfile, Thanks for the question. Any growth on the eyelid is unlikely to go away with any eyewash or vitamins. The growth most commony found on the lids are warts and chalazion which is actually not a growth but a swelling seen on lids.Chalazion if diagnosed can be easily treated by incision and drainage along with antibiotics. The other though rarer possiblities are cancerous growth and especially if it is changing size and/or appearance it should be properly investigated by an ophthalmologist.
Answered: Tue, 8 May 2012
I find this answer helpful
  Anonymous's Response

Hi... A recent growth which is rapidly growing may not be related to tumour. The other cause for the growth could be because of just the inflammation.. You may try hot fommentation over the swelling.. If ulceration or any other secondary changes are noticed you may need antibiotics.. Computer radiations usually affect the eyes and you may need to use the antiglare glasses.

Answered: Sun, 31 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor